MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Codes Break (1069); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: information unknown/not provided.If implanted, give date: not applicable, as lens was removed/replaced during the same procedure.If explanted, give date: not applicable, as lens was removed/replaced during the same procedure.First/given name: full first name not provided.Last name: illegible last name provided.Email address: unknown/not provided.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) trailing haptic caught and broke.The lens was inserted and removed during the same-procedure.The incision was not enlarged.There was no indication of patient injury or that any medical or surgical intervention were required.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes section d9: returned to manufacturer on: 8/25/2021 section h3: device evaluated by manufacturer¿ yes device evaluation: the complaint lens was received inside the original lens case in an opened pouch.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received cut and several pieces were missing.Based on the returned condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12125323
Report Number2648035-2021-08083
Device Sequence Number3712801
Product Code HQL
UDI-Device Identifier05050474528956
UDI-Public(01)05050474528956(17)250902
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2025
Device Model NumberZA9003
Device Catalogue NumberZA90030170
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1